# SDR AU960195

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 051010224
- Condition: Corroded
- Location: Aileron Control
- Component: 051010513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CABLES PNO 0501015-224 (2OFF) AND AILERON BALANCE CABLE  PNO 0510105-13 (1OFF) CORRODED - TURNBARRELS PNO AN155B32L (1OFF), PNO AN155B165 (2OFF) AND PNO AN155B8L CORRODED - SUSPECT CAUSED BY POOR PREPARATION PRIOR TO PAINT STRIPPING AND THE USEOF BICARBONATE OF SODA FOR STRIPPING - PERSONNEL/MAINTENANCE ERROR
